Uniqueness of Dirichlet Series and Algebraic Independence in Selberg Class

Reader Impact Factor Score
[Total: 8 Average: 4.9]

Published on International Journal of Biology, Physics & Matematics
ISSN: 2721-3757, Volume 1, Issue 2, page 1 – 14
Publication Date: 21 November 2018

Ali Mohamed Abuoam Musshim Continue reading “Uniqueness of Dirichlet Series and Algebraic Independence in Selberg Class”

Trigonometric Fourier Series with Characterization of Weighted Hardy Spaces

Reader Impact Factor Score
[Total: 5 Average: 5]

Published on International Journal of Biology, Physics & Matematics
ISSN: 2721-3757, Volume 1, Issue 1, page 135 – 147
Publication Date: 12 October 2018

Ali Mohamed Abu Oam Continue reading “Trigonometric Fourier Series with Characterization of Weighted Hardy Spaces”

Dirichlet Series of Riemann Functional Equation and Composition of Zeros

Reader Impact Factor Score
[Total: 4 Average: 5]

Published on International Journal of Biology, Physics & Matematics
ISSN: 2721-3757, Volume 1, Issue 1, page 119 – 134
Publication Date: 12 October 2018

Ali Mohamed Abu Oam Continue reading “Dirichlet Series of Riemann Functional Equation and Composition of Zeros”